Signs of Hydromorphine Addiction


Signs of Hydromorphine Addiction

Hydromorphine is a highly addictive drug both for people following their dosage continuously, and individuals who abuse and use the drug recreationally for the sedative and numbing effects. In the most severe cases, it can be fatal due mainly to shallow breathing and heart bear irregularity.


The first sign that someone has become addicted to Hydromorphine is an individual that will no longer receive the prescription from their primary physician and begin visiting other doctors in order to obtain more prescriptions.

hydromorphine

They will also visit various pharmacists as to not be suspected of drug abuse. Intense physical, emotional and psychological dependency on Hydromorphine is another sign of addiction such as someone who feels they can not cope without it, whether they are in pain or not.

A Hydromorphine addict will often become obsessed with obtaining more, and not speak of much else. They may show signs of anger, agitation and frustration when their remaining doses is getting low, and show obvious signs of relief once they have had a refill of the medication.


If you know someone who has been taking Hydromorphine for pain and they run out of the prescription, you will notice withdrawal symptoms such as tremors, sweating, insomnia, anxiety, nausea and vomiting, irritability and flu-like symptoms.

Post Discussion

  1. There are no comments for this post yet. Use the form below to be the first!

Leave a comment


Addict

To protect the integrity of our site all comments are reviewed prior to being shown, we apologize for the small delay, but this brings a better experience for our readers. SPAM & rude comments are not tolerated. Using the 'Connect with Facebook' option will get your comment up faster!

Contact A Substance Abuse Counselor

We help people take the first steps toward getting help for their drug and alcohol usage and having drug-free lifestyles. To contact an alcohol/drug abuse counselor, please call 1-855-972-3233 or have a Counselor Contact You

Socialize with us